MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; DRIVER SHAFT, 1/4" QUICK-CONNECT, SHORT

GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; DRIVER SHAFT, 1/4" QUICK-CONNECT, SHORT
Model Number 6067.0050
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.A review of the returned instrument shows the tip had yielded and fractured in a clockwise direction, which is inconsistent with yielding during the removal of a locking cap.The clockwise direction is consistent with yielding during the tightening of an implant, not loosening.It is possible tthe clockwise yield occurred prior to the attempts to loosen the locking caps.The deformation and fracture are also consistent with the driver not being fully seated within the t25 drive feature prior to applying torque.Overall, the tip fracture is consistent with the driver being subjected to excessive force on a locking cap or screw, resulting in plastic deformation and ultimately failure of the hexalobe drive feature.However, an exact cause of the reported issue cannot be determined.The following sections were updated: b4, d9, g6, h2, h3, h6, h8, h10 and b4, e1, h2, h6, h10.
 
Event or Problem Description
It was reported that during a routine revision surgery a creo driver the driver shaft broke and parts may remain in the patient.This event occurred in japan.

Brand Name
CREO STABILIZATION SYSTEM
Common Device Name
DRIVER SHAFT, 1/4" QUICK-CONNECT, SHORT
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301822
MDR Report Key18817693
Report Number3004142400-2021-00218
Device Sequence Number14538579
Product Code LXH
UDI-Device Identifier00889095167948
UDI-Public00889095167948
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6067.0050
Device Lot NumberADY040AD*E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2021
Initial Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian